Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey guys i have been on accutane 2 times in my life and this year i started to break out again its not as bad as before but i hate acne so much anyways when i take

accutane i  break out on my chest and the last time i took the medice i broke out really bad and i still have the scars and well i dont want more !  

has anyone experienced this? is it posible to avoid? the wierd thing is that my face clears really fast when taking accutane thats the only bad side effect i get

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×